# SDR DALA2022041002458

- Difficulty date: April 6, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 85,057 hours, 15,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 L4 EXIT LIGHT LENS MISSING, CORRECTIVE ACTION: REPLACED LENS AT L4 DOOR. OK FOR SERVICE. (8756550)
